# SDR USAA050993

- Difficulty date: August 8, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, Q6, FRAME .125 INCH CRACK, STRINGER 9 LT STA 500A.  REPAIRED IAW TR 53-10-20B.  (K)
